# SDR CALA2017122004555

- Difficulty date: December 20, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N69838
- Make and model: Boeing 737924ER
- Aircraft serial: 60121
- Aircraft time: 11,321 hours, 3,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERG EXIT LIGHT LENS BROKEN LIGHT ON FWD CLOSET. REPLACED OPS CK OK.
